# SDR FDEA20191213688

- Difficulty date: March 20, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767
- Aircraft serial: 42726
- Aircraft time: 3,829 hours, 1,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  144     27-80  1755     20MAR19  MEM  OPEN  U  #6 SLAT DAMAGED BY BIRD IMPACT.    SHGN 20MAR19 05:04   MEM U  #6 SLAT L/E SKIN IS OUT OF LIMITS IN REF. TO B767  SRM 57-43-01-1A FIG 101   FACT 23MAR19 18:10   MEM                                                                 COMPLETED INSTALL OF #6 L/E SLAT, REF B767                                        27-81-01-4.
